MAUDE Adverse Event Report: K2M, INC. PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number AA01-43F51V
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that two ozark view self-starting variable screws migrated out of an fractured ozark view plate at c7 six months post-operatively.Revision surgery has not been scheduled at this time.This report will represent the plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection: damage to the plate was confirmed through inspection of the associated radiographic image.The image showed that the screw cover at the caudal-most level of the construct had been fractured.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.It is not clear what may have caused the screw cover to fracture, although it is possible that factors such as pseudoarthrosis contributed to the issue.If arthrodesis of the spine is not achieved then the construct may eventually fail.Even though the event was confirmed, no root cause for the issue could be determined based on the available information.

Brand Name
PLATE, 3 LEVEL; SIZE 51 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10270997
Report Number3004774118-2020-00141
Device Sequence Number811088
Product Code KWQ
UDI-Device Identifier10888857401945
UDI-Public10888857401945
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA01-43F51V
Device Catalogue NumberAA01-43F51V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1